# SDR AALA202506130837

- Difficulty date: May 28, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 67,008 hours, 28,249 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Part number: 143A948537
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT BULKHEAD LOWER LOBE RAIL ASSEMBLY AT BS 500I, LBL 20. REPLACED RAIL ASSEMBLY PER AARD 51-00-05-1.
